# SDR COMA0460252

- Difficulty date: April 9, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 2,253 hours, 1,904 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Switch
- Part number: 7455025
- Part serial: 1307
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,253 hours, 1,904 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5028 GEAR DISAGREE WARNING.  COULD NOT DUPLICATE.  GEAR RETRACTION AND EXTENSION CHECKS NORMAL.  REPLACED GEAR SELECTOR HANDLE FOR TROUBLESHOOTING.
